| Model Number |
DTMA1QQ |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Tachycardia (2095)
| Date of Event |
02/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) was inappropriately withholding therapy for ventricular tachycardia (vt).It was noted that the supra ventricular tachycardia (svt) atrial fibrillation (af) and atrial flutter discriminators as well as the feature designed to withhold inappropriate ventricular detection if the rhythm displays characteristics of an supra ventricular tachycardia (svt) origin were inappropriately withholding therapy.The device remains in use.No further patient complications have been reported as a result of this event.
Event or Problem Description
It was further reported that the cardiac resynchronization therapy defibrillator (crt-d) was reprogrammed.
Additional Manufacturer Narrative
Correction: h6 (device codes: fdd/annex a).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.